MathSciNet Relay Station
MathSciNet bibliographic data
MR1500646 20B15
Manning, W. A. The primitive groups of class $2p$ which contain a substitution of order $p$ and degree $2p$. Trans. Amer. Math. Soc. 4 (1903), no. 3, 351–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement